# SDR UIEA2014110300555

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 39,400 hours, 5,405 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: 900835AB
- Part serial: 105306
- Condition: Discharged
- Location: Door
- Part time: 1,906 hours, 150 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EMER BATTERY WILL NOT TEST.  REMOVED BATTERY PACK.  R & R UPPER DECK EMER POWER BATTERY IAW AMM 52-23-14.  OPERATIONS CHECKED GOOD.
